Alert archive / Texas / Gale Warnings in 2012

Gale Warning 1, NWS Corpus Christi, TX

January 11, 2012

NWS Corpus Christi, TX issued this gale warning at Jan 11, 2012, 2:14 PM CST. It took effect at Jan 12, 2012, 12:00 AM CST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 11, 2012, 2:14 PM CST (20:14 UTC)
In effect from
Jan 12, 2012, 12:00 AM CST
Expired
Jan 12, 2012, 2:00 PM CST
In force
14 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WHUS74 KCRP 112014
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
214 PM CST WED JAN 11 2012

...VERY STRONG WINDS EXPECTED BEHIND A COLD FRONT OVERNIGHT
THROUGH THURSDAY MORNING...

.A STRONG COLD FRONT IS FORECAST TO MOVE INTO THE GULF WATERS
BETWEEN MIDNIGHT TONIGHT AND SUNRISE THURSDAY MORNING. WINDS
BEHIND THE FRONT ARE FORECAST TO SHIFT TO THE NORTH AND INCREASE
TO AROUND 25 KNOTS NEARSHORE AND OVER THE BAYS...AND TO 30 TO 35
KNOTS OFFSHORE. GUSTS NEAR GALE FORCE WILL BE POSSIBLE NEARSHORE
AND OVER THE BAYS...WITH GUSTS TO 40 KNOTS OFFSHORE POSSIBLE. SEAS
OFFSHORE WILL BUILD TO 7 TO 10 FEET. WINDS WILL GRADUALLY DIMINISH
DURING THE AFTERNOON AND EVENING HOURS.

GMZ270-275-120400-
/O.NEW.KCRP.GL.W.0001.120112T0600Z-120112T2100Z/
/O.EXT.KCRP.SC.Y.0003.120112T2100Z-120113T0600Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
214 PM CST WED JAN 11 2012

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
THURSDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THURSDAY TO
MIDNIGHT CST THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
THURSDAY FOR THE OFFSHORE MIDDLE TEXAS COASTAL WATERS. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST
THURSDAY NIGHT.

* WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 30 TO 35
  KNOTS ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS EARLY
  THURSDAY MORNING. GUSTS NEAR 40 KNOTS WILL BE POSSIBLE THROUGH
  EARLY AFTERNOON THURSDAY. WINDS WILL DECREASE TO 25 KNOTS DURING
  THE MID AFTERNOON HOURS ON THURSDAY. SEAS OFFSHORE WILL BUILD TO
  7 TO 10 FEET THURSDAY MORNING BEHIND THE FRONT.

* HAZARDS: THIS WILL MAKE NAVIGATION EXTREMELY DANGEROUS FOR
  MARINERS IN SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-120400-
/O.EXT.KCRP.SC.Y.0003.120112T0600Z-120112T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
214 PM CST WED JAN 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
3 PM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 PM CST THURSDAY FOR THE MIDDLE TEXAS BAYS AND WATERWAYS.

* WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO AROUND
  25 KNOTS OVERNIGHT...AND CONTINUE THROUGH MID AFTERNOON
  THURSDAY. GUSTS BETWEEN 30 AND 35 KNOTS WILL BE POSSIBLE. BAYS
  WILL BECOMING ROUGH.

* HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN 
  SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-120400-
/O.EXT.KCRP.SC.Y.0003.120112T0600Z-120113T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
214 PM CST WED JAN 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST THURSDAY FOR THE MIDDLE TEXAS NEARSHORE WATERS.

* WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 25 TO 30
  KNOTS OVERNIGHT...AND CONTINUE THROUGH MID AFTERNOON THURSDAY.
  GUSTS BETWEEN 30 AND 35 KNOTS WILL BE POSSIBLE. 

* HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN 
  SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JR
3 follow-up statements
211 
WHUS74 KCRP 120336
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
936 PM CST WED JAN 11 2012

...VERY STRONG WINDS EXPECTED BEHIND A COLD FRONT OVERNIGHT
THROUGH THURSDAY MORNING...

.A STRONG COLD FRONT WILL MOVE INTO THE GULF WATERS BETWEEN 
MIDNIGHT TONIGHT AND 3 AM THURSDAY MORNING. WINDS BEHIND THE
FRONT ARE FORECAST TO SHIFT TO THE NORTH AND INCREASE TO AROUND 25
KNOTS NEARSHORE AND OVER THE BAYS...AND TO 30 TO 35 KNOTS OFFSHORE.
GUSTS NEAR GALE FORCE WILL BE POSSIBLE NEARSHORE AND OVER THE
BAYS...WITH GUSTS TO 40 KNOTS OFFSHORE POSSIBLE. SEAS OFFSHORE
WILL BUILD TO 7 TO 10 FEET. THE WINDS WILL GRADUALLY DIMINISH
DURING THE AFTERNOON AND EVENING HOURS.


GMZ270-275-121000-
/O.CON.KCRP.GL.W.0001.120112T0600Z-120112T2100Z/
/O.CON.KCRP.SC.Y.0003.120112T2100Z-120113T0600Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
936 PM CST WED JAN 11 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO
MIDNIGHT CST THURSDAY NIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT
CST THURSDAY NIGHT. 

* WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 30 TO 
  35 KNOTS ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS EARLY 
  THURSDAY MORNING. GUSTS NEAR 40 KNOTS WILL BE POSSIBLE THROUGH 
  EARLY AFTERNOON THURSDAY. WINDS WILL DECREASE TO 25 KNOTS 
  DURING THE MID AFTERNOON HOURS ON THURSDAY. SEAS OFFSHORE WILL 
  BUILD TO 7 TO 10 FEET THURSDAY MORNING BEHIND THE FRONT. 

* HAZARDS: THIS WILL MAKE NAVIGATION EXTREMELY DANGEROUS FOR 
  MARINERS IN SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-121000-
/O.CON.KCRP.SC.Y.0003.120112T0600Z-120112T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
936 PM CST WED JAN 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY.

* WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO AROUND
  25 KNOTS SHORTLY AFTER MIDNIGHT...AND CONTINUE THROUGH MID
  AFTERNOON THURSDAY. GUSTS BETWEEN 30 AND 35 KNOTS WILL BE
  POSSIBLE. BAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH.

* HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN 
  SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-121000-
/O.CON.KCRP.SC.Y.0003.120112T0600Z-120113T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
936 PM CST WED JAN 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY.

* WINDS AND WAVES: WINDS WILL SHIFT NORTH AND INCREASE TO 25 TO 30
  KNOTS OVERNIGHT...AND CONTINUE THROUGH MID AFTERNOON THURSDAY.
  GUSTS BETWEEN 30 AND 35 KNOTS WILL BE POSSIBLE.

* HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN 
  SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TMT/JR
294 
WHUS74 KCRP 120946
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
346 AM CST THU JAN 12 2012

...VERY STRONG WINDS EXPECTED BEHIND A COLD FRONT WHICH MOVED THROUGH
EARLIER THIS MORNING...

.A STRONG COLD FRONT WHICH MOVED THROUGH THE GULF WATERS EARLIER
THIS MORNING WILL PRODUCE STRONG TO VERY STRONG WINDS OVER THE
WATERS TODAY. NORTH WINDS BEHIND THE FRONT ARE FORECAST TO
INCREASE TO 25 TO 30 KNOTS OVER THE BAYS...AROUND 30 KNOTS OVER
THE NEARSHORE GULF WATERS...AND 30 TO 35 KNOTS OFFSHORE. GUSTS
NEAR GALE FORCE WILL BE POSSIBLE NEARSHORE AND OVER THE
BAYS...WITH GUSTS TO 45 KNOTS OFFSHORE POSSIBLE. SEAS OFFSHORE
WILL BUILD TO 9 TO 11 FEET. THE WINDS WILL GRADUALLY DIMINISH
DURING THE AFTERNOON AND EVENING HOURS.

GMZ270-275-121800-
/O.EXT.KCRP.GL.W.0001.000000T0000Z-120112T2000Z/
/O.EXT.KCRP.SC.Y.0003.120112T2000Z-120113T0800Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
346 AM CST THU JAN 12 2012

...GALE WARNING NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM CST FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 AM CST FRIDAY. THE GALE WARNING IS FOR THE GULF
WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60
NM OFFSHORE.

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS
  ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS THIS MORNING.
  GUSTS NEAR 45 KNOTS WILL BE POSSIBLE THROUGH EARLY AFTERNOON
  THURSDAY. WINDS WILL DECREASE TO 20 TO 25 KNOTS DURING THE
  AFTERNOON HOURS. SEAS OFFSHORE WILL BUILD TO 6 TO 8 FEET
  NEARSHORE AND 9 TO 11 FEET OFFSHORE.

* HAZARDS: THIS WILL MAKE NAVIGATION EXTREMELY DANGEROUS FOR
  MARINERS IN SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-121800-
/O.CON.KCRP.SC.Y.0003.000000T0000Z-120112T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
346 AM CST THU JAN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. 

* WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS ARE EXPECTED THIS
  MORNING...WITH GUSTS UP TO 40 KNOTS. WINDS WILL DIMINISH TO 15
  TO 20 KNOTS LATER THIS AFTERNOON. BAYS WILL BECOME ROUGH TO
  OCCASIONALLY VERY ROUGH.

* HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN 
  SMALL CRAFT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-121800-
/O.CON.KCRP.SC.Y.0003.000000T0000Z-120113T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
346 AM CST THU JAN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING FOR THE NEARSHORE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP
CHANNEL OUT 20 NM.

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO AROUND 30 KNOTS
  WITH GUSTS UP TO 45 KNOTS. WINDS WILL DIMINISH TO 20 TO 25 KNOTS
  DURING THE AFTERNOON.

* HAZARDS: THIS WILL MAKE NAVIGATION DANGEROUS FOR MARINERS IN
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GW
885 
WHUS74 KCRP 121822
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1222 PM CST THU JAN 12 2012

...STRONG WIND WILL CONTINUE THIS AFTERNOON...

.A STRONG COLD FRONT WHICH MOVED THROUGH THE GULF WATERS EARLIER
THIS MORNING WILL CONTINUE TO PRODUCE STRONG TO VERY STRONG WIND
OVER THE WATERS TODAY. SUSTAINED WIND OR GUSTS APPROACHING GALE
FORCE WILL CONTINUE OVER THE OFFSHORE COASTAL WATERS. IN RESPONSE
TO STRONG WIND...HIGH SEAS WILL CONTINUE. THE WIND WILL GRADUALLY
DIMINISH DURING THE AFTERNOON AND EVENING HOURS...FROM WEST TO
EAST.

GMZ270-275-130230-
/O.CON.KCRP.GL.W.0001.000000T0000Z-120112T2000Z/
/O.CON.KCRP.SC.Y.0003.120112T2000Z-120113T0800Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1222 PM CST THU JAN 12 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST FRIDAY. 

* WINDS AND WAVES: NORTH WINDS 30 TO 35 KNOTS ACROSS THE OFFSHORE
  MIDDLE TEXAS COASTAL WATERS WILL DECREASE TO 20 TO 25 KNOTS
  DURING THE REMAINDER OF THE AFTERNOON. SEAS OFFSHORE WILL REMAIN
  BETWEEN 9 TO 11 FEET INCLUSIVE.

* HAZARDS: THIS WIND AND SEA CONDITION WILL RENDER NAVIGATION
  EXTREMELY DANGEROUS FOR MARINERS IN SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-122100-
/O.CON.KCRP.SC.Y.0003.000000T0000Z-120112T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1222 PM CST THU JAN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS ARE EXPECTED TO
  DIMINISH TO 15 TO 20 KNOTS LATER THIS AFTERNOON OR EVENING. BAYS
  WILL BE ROUGH TO OCCASIONALLY VERY ROUGH.

* HAZARDS: THIS WIND CONDITION WILL RENDER NAVIGATION DANGEROUS
  FOR MARINERS IN SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-130000-
/O.CON.KCRP.SC.Y.0003.000000T0000Z-120113T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1222 PM CST THU JAN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS WILL DIMINISH TO 20
  TO 25 KNOTS DURING THE AFTERNOON.

* HAZARDS: THIS WIND CONDITION WILL RENDER NAVIGATION DANGEROUS
  FOR MARINERS IN SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

87

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Jan 11, 11:34 AM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Jan 11, 11:34 AM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1134 AM CST WED JAN 11 2012

.DISCUSSION...MINOR CHANGES MADE TO HOURLY TEMP/RH GRIDS FOR
TODAY TO RE-ESTABLISH TRENDS. NO OTHER CHANGES REQUIRED. DRY
SOUTHWEST FLOW TODAY WILL RESULT IN WARM CONDITIONS. STRONG COLD
FRONT STILL ON SCHEDULE FOR THE OVERNIGHT PERIOD.

12Z AVIATION BELOW.

&&

.AVIATION...VFR CONDITIONS THROUGH THE TAF PERIOD. MAIN ISSUE IS
THE WIND FORECAST. SW WINDS TODAY...WITH A FEW GUSTS TO 15-20 KTS
ACROSS ERN TAF SITES THRU 00Z. STRONG COLD FRONT...CURRENTLY
MOVING THRU NW TX...WILL ARRIVE INTO S TX OVERNIGHT. CURRENT
TRENDS HAVE THE FRONT ARRIVING TO VCT-LRD LINE AROUND 06Z AND TO
CRP AROUND 07Z-08Z. STRONG AND GUSTY N WINDS WILL DEVELOP BEHIND
THE FRONT...WITH GUSTS INCREASING TO OVER 30 KTS BY 12Z AND
PERSIST THRU THU MORNING.

&&

PREV DISCUSSION... /ISSUED 428 AM CST WED JAN 11 2012/

DISCUSSION...UPDATED FOR SMALL CRAFT ADVISORY TONIGHT. SEE
WATCHES/WARNINGS/ADVISORIES SECTION.

PREV DISCUSSION... /ISSUED 419 AM CST WED JAN 11 2012/

SHORT TERM (TODAY THROUGH THURSDAY)...AGAIN BASICALLY A
TEMPERATURE FORECAST WITH THE MAIN OTHER ISSUE BEING THE TIMING OF
THE COLD FRONT. SHOULD SEE A WARM AND SUNNY DAY TODAY BEFORE THE
BIG COOL DOWN THURSDAY WITH MID AND HIGH CLOUDS INCREASING DURING
THE DAY. BASICALLY WENT 10 TO 12 DEGREES WARMER FOR HIGHS TODAY
AREA-WIDE...AS WESTERLY WINDS OFF THE DECK WILL MAKE FOR A QUICK
WARM UP (AFTER A COOL START...SO DIURNALS TODAY WILL BE LARGE).
FRONT WILL MOVE INTO THE CWFA AROUND MIDNIGHT...THEN THROUGH THE
OFFSHORE WATERS BY 12Z THURSDAY (NOT TOO MANY MODEL DIFFERENCE ON
THIS SO WENT CONSENSUS ON THE FRONT). SHOULD SEE ABOUT A 20 DEGREE
COOL DOWN ON HIGH TEMPERATURES FOR THURSDAY...WITH BREEZY TO WINDY
CONDITIONS. LOW LEVEL MOISTURE WITH FRONT WAY TOO LIMITED FOR ANY
RAINFALL PRIOR TO FROPA...AND REMAINS SO AFTER FROPA SO AIRMASS
TOO DRY FOR ANY PRECIPITATION DESPITE INCREASE IN CLOUDS (WILL BE
MID AND HIGH CLOUDS) AND SOME WEAK UPPER LEVEL SUPPORT.
OVERALL...WENT ON THE WARM SIDE OF GUIDANCE FOR TODAY (IF NOT
HIGHER)...BUT ON THE COOLER SIDE BEHIND THE BOUNDARY.

MARINE (TODAY THROUGH THURSDAY)...OFFSHORE FLOW THIS MORNING WILL
BECOME SOUTHERLY TONIGHT BUT REMAIN BELOW ANY FLAGS. STRONG
OFFSHORE FLOW BEHIND FRONT TONIGHT WILL BRING THE FLAGS UP. WILL
GO WITH SCA (AND HAVE ISSUED/UPDATED CWF) SINCE SURROUNDING
OFFICES HAVE ALREADY ISSUED SO WILL KEEP CONSISTENCY SINCE SCA
CONDITIONS DO SEEM ALL BUT INEVITABLE.

FIRE WEATHER (TODAY THROUGH THURSDAY)...WILL MAINTAIN ELEVATED
FIRE WEATHER CONCERN THROUGH THURSDAY. WAS CONSIDERING A FIRE
WEATHER WATCH AGAIN BUT THAT WOULD BE BASED ON PERSISTENT WIND
GUSTS A0A 25 MPH AND DO NOT WANT TO JUMP THE GUN ON THAT SINCE
STILL SOME UNCERTAINTY WHETHER GUSTS WILL REMAIN WHEN RH VALUES
DECREASE TO CRITICAL LEVELS THURSDAY.

LONG TERM (THURSDAY NIGHT THROUGH TUESDAY NIGHT)...BY THURSDAY
NIGHT...A FULL DAY OF STRONG COLD ADVECTION SHOULD ALLOW TEMPS TO
DECREASE OVERNIGHT TO NEAR FREEZING. SOME MODEL GUIDANCE SHOWS TEMPS
DECREASING EVEN FURTHER...BUT CONCERNED ABOUT THE CLOUD COVER
EXPECTED TO REMAIN OVER THE AREA.  IF SKIES WERE TO CLEAR WOULD BE
CONFIDENT IN TEMPS BELOW FREEZING FOR MANY AREAS...BUT SOUNDING
WOULD INDICATE A GOOD COVER OF MID TO HIGH CLOUDS. SOMETHING TO KEEP
AN EYE ON. BEYOND THURSDAY UPPER LEVEL PATTERN BECOMES ZONAL OVER
TEXAS...WITH LITTLE IN THE WAY OF ACTIVITY OVER THE NEXT SEVERAL
DAYS. SURFACE RIDGE SHIFTS ACROSS THE AREA AND THEN ELONGATES OVER S
TX AND THE GULF OF MEXICO. A PIECE OF ENERGY AT 500MB DOES APPROACH
THE AREA SATURDAY...BUT WITH NO MOISTURE RETURN YET...WILL NOT
EXPECT ANYTHING OUT OF IT. WINDS EVENTUALLY TURN TO THE SOUTHEAST
INCREASING MOISTURE. HAVE KEPT 20 POPS OVER THE AREA FROM SUNDAY
AFTERNOON THROUGH MONDAY AFTERNOON AS MOISTURE INCREASES AND A FRONT
APPROACHES FROM THE NORTH. THE FRONT IS EXPECTED TO STALL NORTH OF
THE AREA...AND POSSIBLY PUSH THROUGH BY WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    81  43  56  36  58  /   0   0   0   0  10
VICTORIA          76  37  53  32  57  /   0   0  10   0  10
LAREDO            81  45  56  36  59  /   0   0   0   0   0
ALICE             81  41  57  33  59  /   0   0   0   0  10
ROCKPORT          75  44  56  40  56  /   0   0  10   0  10
COTULLA           78  40  57  32  59  /   0   0   0   0   0
KINGSVILLE        81  42  57  33  59  /   0   0   0   0  10
NAVY CORPUS       76  46  56  42  56  /   0   0   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 AM TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 3 AM TO 3 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM.

&&

JR/76...SHORT TERM/AVIATION
Hazardous weather outlook, Jan 11, 5:57 AM CST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
557 AM CST WED JAN 11 2012

TXZ229>234-239>247-121200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
557 AM CST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER SOUTH TEXAS
TODAY AS RELATIVE HUMIDITY VALUES FALL TO BETWEEN 10 AND 30
PERCENT BUT WINDS STAY ABOVE RED FLAG LEVELS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER SOUTH TEXAS
THURSDAY...WITH A FEW LOCATIONS HAVING RED FLAG CONDITIONS FOR A
SHORT TIME THURSDAY AFTERNOON. AT THIS TIME...IT APPEARS THAT MOST
AREAS WILL REMAIN BELOW RED FLAG CRITERION SO A FIRE WEATHER WATCH
HAS NOT BEEN ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-121200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
557 AM CST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP TONIGHT BEHIND A
STRONG COLD FRONT WHICH WILL MOVE THROUGH THE WATERS BEFORE
SUNRISE THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE FOR ALL MARINE
INTERESTS ON THURSDAY...AND FOR THE OFFSHORE WATERS THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/PZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 4:26 AM CSTSmall Craft AdvisoryCRP46 hr
Jan 11, 2:27 PM CSTWind AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio and 1 more22 hr
Jan 11, 2:36 PM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more25 hr

Nearby

Gale Warnings in Texas, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.